# SDR ASOA2013102909281

- Difficulty date: October 1, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED S27L BETWEEN FRAMES BS 349 & 364.  REMOVED INTERCOSTAL IAW SRMS 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.   LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-41-11-001-001-A01.  INSTALLED THE NEW INTERCOSTAL IAW SRM 51-42-21-001-001-A01 & DWG SH670-32075.  MAJOR REPAIR.
